# SDR MALA030102

- Difficulty date: January 3, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Iced
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF FLIGHT 3259, THE LANDING GEAR INTRANSIT LIGHT REMAINED ON.  QRH COMPLETED.  AIR RETURN TO DTW.   MAINTENANCE CLEANED ICE/DEBRIS FROM UPLOCK SWITCH.  PERFORMED NUMEROUS GEAR SWINGS IAW MM, ALL CHECKS GOOD.
